# SDR UPS01835053

- Difficulty date: January 31, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, FS 1800 L28R LONG DOUBLER CORRODED.  DRILLED NEW DOUBLER PER DC8 SRM 53-5-3.  ALODINED AND PRIMED PER DC8 SRM 51-1-8.  INSTALLED PER DC8 SRM 51-1-21.
